Paper by Erik D. Demaine

Reference:
Takehiro Ito, Marcin Kamiński, and Erik D. Demaine, “Reconfiguration of List Edge-Colorings in a Graph”, Discrete Applied Mathematics, volume 160, number 15, October 2012, pages 2199–2207.

Comments:
This paper is also available from SpringerLink.

Availability:
Currently unavailable. If you are in a rush for copies, contact me.
[Google Scholar search]

Related papers:
NPReconfiguration_WADS2009 (Reconfiguration of List Edge-Colorings in a Graph)
NPReconfiguration_TCS (On the Complexity of Reconfiguration Problems)
SubsetSumReconfiguration_JOCO (Approximability of the Subset Sum Reconfiguration Problem)
NPReconfiguration_ISAAC2008 (On the Complexity of Reconfiguration Problems)


See also other papers by Erik Demaine.
These pages are generated automagically from a BibTeX file.
Last updated September 13, 2019 by Erik Demaine.